| Model Number |
HS-004 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
Event or Problem Description
On (b)(6) 2022 , infutronix received a complaint from an end user: "we had a patient come back for disconnect and they had a problem with the tubing leaking from around the filter." device operator was a nurse.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.